# SDR EIA2006135

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 510-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACKS WORN AT RBL 34 STA 510-520.  REPAIRED IAW B747 SRM 53-10-05 FIG 1A REPAIR TRACK MADE FROM 63B10047-370 AND REPAIR ANGLES FROM BAC1503-1001-47 7075-T65.11
